# SDR CA061221002

- Difficulty date: December 18, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 19,893 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C762
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 5043003211
- Condition: Broken
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT THE CREW NOTICED AIR LEAKING OUT THE PASSENGER DOOR AND THE AIRCRAFT BEGAN TO DEPRESSURIZE. THE CREW DESCENDED TO 9000 FT FOR THE REMAINDER OF THE FLIGHT AND LANDED WITHOUT FURTHER INCIDENT. UPON LANDING THEY NOTICED THE LT UPPER DOOR HOOK WAS UNSERVICEABLE. FURTHER INSPECTION BY MAINTENANCE REVEALED THAT THE AFT CABIN DOOR HOOK LATCH BRACKET ATTACHMENT PIN P/N MS20392-2C35 HAD FAILED. THIS FAILURE RENDERED THE DOOR HOOK UNSERVICEABLE. THE DAMAGED WAS NOT LIMITED TO THE CLEVIS PIN IT WAS ALSO FOUND THAT THE MOUNTING BRACKET WAS BENT AND THE BUSHING WAS LOOSE.  THE FRAME, THE BUSHING AND THE PIN WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20061221002)
